# SDR DL72L010805

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 75,167 hours, 50,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 72545
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, CKS GOOD.
